# SDR SWAA2014052928456

- Difficulty date: May 16, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 66,644 hours, 55,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT EQUIPMENT BAY SKIN CORRODED AT BS 1006, BETWEEN STRINGER 27L TO 27R.  REPAIRED SKIN IAW EA.
